# SDR MALA000115

- Difficulty date: January 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: A703CSM
- Part serial: 97400062
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3523 - DURING NR 2 ENGINE START THE ENGINE STOPPED ITS ROTATION, TRIED A SECOND TIME, NO ROTATION, TRIED NR 1 ENGINE NO ROTATION, RIGHT AFTER THE FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL SMOKE SMELL IN CABIN.  MAINTENANCE REPLACED SOFT START CONTACTOR.  OPS CHECK GOOD.  (M)
